Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On subspaces of the space $ (m)$


Author: J. Copping
Journal: Proc. Amer. Math. Soc. 16 (1965), 37-38
MSC: Primary 40.50
DOI: https://doi.org/10.1090/S0002-9939-1965-0174902-7
MathSciNet review: 0174902
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. P. Agnew, Convergence fields of methods of summability, Ann. of Math. (2) 46 (1945), 93-101. MR 0011334 (6:150d)
  • [2] S. Mazur and W. Orlicz, On linear methods of summability, Studia Math. 14 (1954), 129-160. MR 0068012 (16:814a)
  • [3] R. D. McWilliams, On projections of separable subspaces of (m) onto (c), Proc. Amer. Math. Soc. 10 (1959), 872-876. MR 0109296 (22:182)
  • [4] R. S. Phillips, On linear transformations, Trans. Amer. Math. Soc. 48 (1940), 516-541. MR 0004094 (2:318c)
  • [5] A. Sobczyk, Projection of the space (m) on its subspace $ ({c_0})$, Bull. Amer. Math. Soc. 47 (1941), 938-947. MR 0005777 (3:205f)
  • [6] A. Wilansky, Topological divisors of zero and Tauberian theorems, Trans. Amer. Math. Soc. 113 (1964), 240-251. MR 0168967 (29:6222)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 40.50

Retrieve articles in all journals with MSC: 40.50


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1965-0174902-7
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society